# SDR SWIA2020021848679

- Difficulty date: January 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED FS 280 LBL 39        (C-CHECK)   RO:2/14/2020REMOVED AND REPLACED INTERCOSTAL FS 280 LBL 39 REF CRJ 700 SRM AND COMPLIED WITH SKYCARD CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**) AND COMPLIED WITH M-337
